# SDR CA111018005

- Difficulty date: October 17, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Aircraft time: 4,317 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN-FLIGHT RETURN DUE TO LOW OIL PRESSURE.  NO MASTER WARNING ASSOCIATED - PSI FLUCTUATED FROM 2PSI TO 68PSI.  OIL TEMP REMAINED STEADY AT 71DEG.  MX REPLACED NR 2 ENGINE OIL PRESSURE SENSOR AND CONNECTOR CLEANED AND ACFT PUT BACK TO SERVICE.
